Last week my mother was diagnosed with Dementia and was placed on Aricept for it. She since has been getting upset and quiet mean of the evenings and night. She has been seeing and hearing things, were spending each day with her to make sure she is taken care of, but I don't know what would cause these fits at night, she has never had them before the med"s. I will take any advice, I am just worried to death. This is the hardest thing I have ever delt with, watching my hero slowly leave, tearing my heart out a little more each day.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.